American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 112 found      Go to page: 1 2 3 4

[31] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 95-99. MR 2237273.
Abstract, references, and article information
View Article: PDF

[32] Cristian E. Gutiérrez and Federico Tournier. $W^{2,p}$--estimates for the linearized Monge--Ampère equation. Trans. Amer. Math. Soc. 358 (2006) 4843-4872. MR 2231875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Sen-Zhong Huang. Gradient Inequalities. Math. Surveys Monogr. 126 (2006) MR MR2226672.
Book volume table of contents

[34] Sen-Zhong Huang. Abstract convergence results. Math. Surveys Monogr. 126 (2006) 59-100.
Book volume table of contents
View Article: PDF

[35] Sen-Zhong Huang. Introduction and overview of the results. Math. Surveys Monogr. 126 (2006) 1-20.
Book volume table of contents
View Article: PDF

[36] Sen-Zhong Huang. Gradient inequality. Math. Surveys Monogr. 126 (2006) 21-58.
Book volume table of contents
View Article: PDF

[37] Sen-Zhong Huang. Applications to the stability problem. Math. Surveys Monogr. 126 (2006) 163-175.
Book volume table of contents
View Article: PDF

[38] Sen-Zhong Huang. Applications to semilinear gradient-like systems in Hilbert spaces. Math. Surveys Monogr. 126 (2006) 101-162.
Book volume table of contents
View Article: PDF

[39] Daniel M. Oberlin. Packing spheres and fractal Strichartz estimates in $\mathbb{R}^d$ for $d\geq 3$. Proc. Amer. Math. Soc. 134 (2006) 3201-3209. MR 2231903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Ahmed Bonfoh. Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain. Quart. Appl. Math. 64 (2006) 93-104. MR 2211379.
Abstract, references, and article information
View Article: PDF

[41] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Vladimir Georgiev and Angel Ivanov. Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005) 1993-2003. MR 2137865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Gui-Qiang Chen and Mikhail Feldman. Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type. J. Amer. Math. Soc. 16 (2003) 461-494. MR 1969202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Hong-Quan Li and Noël Lohoue. Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques. Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Makhlouf Derridj. Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs. Proc. Amer. Math. Soc. 129 (2001) 2331-2342. MR 1823916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Luigi Ambrosio and Xavier Cabré. Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000) 725-739. MR 1775735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Daniel Daners. Robin boundary value problems on arbitrary domains. Trans. Amer. Math. Soc. 352 (2000) 4207-4236. MR 1650081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Marco Bramanti and Luca Brandolini. $L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients. Trans. Amer. Math. Soc. 352 (2000) 781-822. MR 1608289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano. Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 1125-1134. MR 1646196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Jong Uhn Kim. An $L^p$ a priori estimate for the Tricomi equation in the upper half space. Trans. Amer. Math. Soc. 351 (1999) 4611-4628. MR 1615987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Qingbo Huang. Harnack inequality for the linearized parabolic Monge-Ampère equation. Trans. Amer. Math. Soc. 351 (1999) 2025-2054. MR 1467468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] G. N. Hile and C. P. Mawata. The behavior of the heat operator on weighted Sobolev spaces. Trans. Amer. Math. Soc. 350 (1998) 1407-1428. MR 1467466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Juncheng Wei. Exact multiplicity for some nonlinear elliptic equations in balls. Proc. Amer. Math. Soc. 125 (1997) 3235-3242. MR 1443172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 112 found      Go to page: 1 2 3 4